Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An embedding theorem for spaces of convex sets

Author: Hans Rådström
Journal: Proc. Amer. Math. Soc. 3 (1952), 165-169
MSC: Primary 46.3X
MathSciNet review: 0045938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Brunn, Ueber Curven ohne Wendepunkte, Munich, 1889.
  • [2] L. Graves, Theory of functions of real variables, New York and London, 1946. MR 0018708 (8:319d)
  • [3] F. Hausdorff, Mengenlehre, Berlin and Leipzig, 1927.
  • [4] R. Inzinger, Stützbare Bereiche, trigonometrische Polynome und Defizite höherer Ordnung, Monatshefte für Mathematik vol. 53 (1949) p. 302. MR 0036022 (12:46f)
  • [5] V. F. Krein and V. Smulian, On regularly convex sets in the space conjugate to a Banach space, Ann. of Math. vol. 41 (1940) p. 556. MR 0002009 (1:335e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society